STDs Community
Vaginal burning for 7 weeks
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Vaginal burning for 7 weeks

On December 26th I had unprotected sex and a few days later I started having vaginal burning redness and irritation. I went to the dr and was treated for yeast. Went back the next week and still had yeast so was treated again orally and with cream again. Symptoms didnt go away so I went back for another swab. They saw some bacteria so I was then treated for bv.  The symptoms didnt go away so the dr did a yeast culture as well as a herpes culture although I had no sores or lesions. Both came back negative. I have also been tested twice within the past 7 weeks for stds which came back negative. I have been prescribed different creams  that do not help. 2 weeks later I had two cut-like areas on my inner labia near my urethra. The dr said it was due to irritation from the discharge but went ahead and did another herpes culture anyways which came back negative for type 1 and. 2. My blood test is negative for both type 1 and 2 as of right now but I know I need to wait until about 12 weeks before a more accurate blood test. The burning is constant but mainly as so as I sit down. It's not as bad when I'm standing or sitting. I don't know if this could even be herpes. Now the dr has me on estrace cream as a last result but I am only 24 years old and I don't know what to do. I am on the birth control pill continuously which means I don't have periods and the dr knows this and I have been on the same pills for a few years . I just don't know what to do and would like some advice!!
4 Comments Post a Comment
Blank
101028_tn?1348750963
no, herpes wouldn't cause these symptoms for this long.

this could be something as simple as irritation and dryness at this point. if your provider isn't seeing any signs of yeast or bacteria, discuss if using topical estrogen for a few weeks might be helpful at this point to strengthen the skin.

you also can use a barrier cream externally until you are seen again ( desitin, aquaphor, any butt rash cream ). it will help soothe irritated skin as well as protect it from irritation and friction.

grace
Blank
Avatar_f_tn
Thanks for the advice. I started using estrogen cream topically Monday and the dr wants me to use it Monday Wednesday and Fridays. I'm still having burning mainly as soon as iI sit or my legs are together when laying on my side but my vulva doesnt seem as red. I'm not sure how long it takes for this cream to start working. Do you know normally how long it takes?
Blank
101028_tn?1348750963
unfortunately it can take a month or two for it to start working enough to stop your symptoms :(
Blank
Avatar_f_tn
did you doctor do a yeast/bacteria culture? I have the same experience but when I went to the urgent care I had used Monistat just hours before and I in the past monostat has burned which could have made things worse for me (I think) plus I was thinking that the culture tests could be compromised because of the monostat. I also was tested for UTI but that was neg. I was still given Diflucan and that seemed to help as my symptoms got better but then a few days later they were back. In addition ( I am 3 weeks into this) I have "burning" while sitting. It is NOT CONSTANT. I have basically talked myself into herpes but now I am going in on Friday to have a full exam again to check for EVERYTHING. I will have  a blood test in June. Keep me updated. I wish you all the good luck in the world :)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top STDs Answerers
Avatar_m_tn
Blank
Dallasfan
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
101028_tn?1348750963
Blank
gracefromHHP
PA
3149845_tn?1386354841
Blank
Life360
fort lauderdale, FL
Avatar_m_tn
Blank
jerry456
Albuquerque, NM
Avatar_m_tn
Blank
deksman2
Croatia